# SDR HEEA0015609

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Case Assy
- Part number: 212040506005
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R GEARBOX SIGHT GLASS BORE, MOUNTING HOLE AND SURFACE OF MOUNTING SEAT ARE CORRODED.
